# SDR UALA2011012500406

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 46,548 hours, 5,534 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2330 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R 2' AFT AND AT MID HEIGHT FUSELAGE HAS A SCRATCH AND DENT. PRELIMINARY CALCULATION 3.0 H X 3.5 W X .125 INCH DEEP APPROX LOSS OF MATERIAL IS OVER STRINGER AREA.  REPAIR ACP PER DOCK WU K24 46F REF EVA 80532.
